# SDR DALA2024100809771

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 43 IS CORRODED BETWEEN FR69-70 AND 72-74. REF SSI:53-61-43-01, NO PREVIOUS REWORK NOTED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0571:5300-2015/002 00458 REPLACED SEAT TRACK PER A220 ASRP 51-42-21. (LP# 0591121)
